# SDR HEEA060776

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Rod
- Part number: 7001482
- Condition: Damaged
- Location: Pitch Axis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH STUCK IN UP POSITION AND WILL NOT TEST FORE AND AFT; CAUSE AFCS LIGHT TO CYCLE CONTINUOUSLY IN-FLIGHT.
